# SDR USAA2013052800032

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, DELAMINATION ON FLOOR PANEL 251RF BETWEEN FR57 TO FR62 & BETWEEN Y254 TO Y765.  REPLACED FLOOR PANEL 251RF IAW SRM 53-02-00, FIG. 209.
